| Catalog Number |
01.18.150 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-jun-2024.Lot 2310307: (b)(4) items manufactured and released on 13-jul-2023.Expiration date: 2028-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 25-jun-2024.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 2342866: (b)(4) items manufactured and released on 29-nov-2023.Expiration date: 2028-11-06.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised the medacta stem and head and competitor cup and liner.The surgery was completed successfully.